# SDR SWAA2020050137677

- Difficulty date: April 9, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T HORIZONTAL STABILIZER L/E RIB NUMBER 9 IS RACKED BY THE FASTENER HOLE AS MARKED. DOT 2-035. / REMOVED AND REPLACED DAMAGED RIB ON R/H HORIZONTAL STABILIZER L/E RIB #9 STA 151.75' (P/N 186A1401-2) PER REF B737 SRM 51-40-02-0G-0 AND PL186A1308.
